# SDR FDEA202303090508

- Difficulty date: March 9, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Part number: VAFSS60451
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN, FIRE SUPPRESION SYSTEM HAS A CLIP CRACKED P/N VAFSS 6045-1 0000785585 : RODRIGUEZ, RENE P - 27-MAR-2023 19:34  REMOVED FABERCATED AND INSTALLED NEW VA-FSS-6045-1 CLIP IAW VERTURA AEROSPACE   DWG VA-FSS-6045, SRM 51-33-01-0G AND SRM 51-38-01-0G (SEE JPF)
